# SDR R61A201611250689

- Difficulty date: November 25, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 8,431 hours, 5,792 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99040600D
- Condition: Worn
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PHOTO LUMINESCENT STRIPS IN THE FORWARD CABIN WERE WORN AND NO LONGER GLOW. MAINTENANCE REMOVED AND REPLACED PHOTO LUMINESCENT STRIPS PER AMM AND OPS CHECKED GOOD.
